MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BARD WIRE-GUIDED JEJUNAL FEEDING/GASTRIC DECOMPRESSION TUBE 9F; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

BARD ACCESS SYSTEMS BARD WIRE-GUIDED JEJUNAL FEEDING/GASTRIC DECOMPRESSION TUBE 9F; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 000732
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No medical records or medical images have been made available to the manufacturer.As the lot number for the device was provided, a review of the device history records is currently being performed.The device is pending return to the manufacturer for evaluation.The investigation of the reported event is currently underway.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the j-tube was broken from the hub and coiled in the patient¿s stomach.The device was removed and a new device was placed.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Manufacturing review: a review of the dhr/manufacturing records cannot be conducted by bard access systems as this is a supplied component and those records are owned/maintained by the supplier.If an investigation of a returned sample provides evidence of a potentially manufacturing-related issue, then the supplier will be notified of the event and appropriate follow up will be conducted by the supplier quality team.If information is provided by the supplier, and is found relevant to the root cause of the reported event, such information will be added to this record at that time.Investigation summary: a dual port feeding adaptor and tubing from a jejunal feeding/gastric decompression push-tube kit was returned for evaluation.Gross visual and microscopic visual evaluations were performed.The investigation is confirmed for detached tubing from the y adaptor, as the tubing was found detached from the adapter.The proximal end of the of the tubing had an elliptical shaped cross-section.The definitive root cause could not be determined based upon available information.It is unknown if patient and/or procedural issues contributed to the reported event.Labeling review: a review of product labeling documents (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) showed that the product labeling is adequate.

Brand Name
BARD WIRE-GUIDED JEJUNAL FEEDING/GASTRIC DECOMPRESSION TUBE 9F
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7660190
Report Number3006260740-2018-01600
Device Sequence Number19119182
Product Code KNT
UDI-Device Identifier00801741051661
UDI-Public(01)00801741051661
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K946249
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000732
Device Catalogue Number000732
Device Lot NumberASAWF009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2018
Initial Date Received by Manufacturer 06/11/2018
Supplement Date Received by Manufacturer06/05/2019
Initial Report FDA Received Date07/03/2018
Supplement Report FDA Received Date06/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR
Patient Weight56